Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A remark on generalized free products


Author: Gilbert Baumslag
Journal: Proc. Amer. Math. Soc. 13 (1962), 53-54
MSC: Primary 20.52
DOI: https://doi.org/10.1090/S0002-9939-1962-0133357-6
MathSciNet review: 0133357
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] B. H. Neumann, An essay on free products of groups with amalgamations, Philos. Trans. Roy. Soc. London. Ser. A. 246 (1954), 503-554. MR 0062741 (16:10d)
  • [2] -, Some remarks on infinite groups, J. London Math. Soc. 12 (1937), 120-127.
  • [3] G. Baumslag, Wreath products and finitely presented groups, Math. Z. 75 (1961), 22-28. MR 0120269 (22:11026)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.52

Retrieve articles in all journals with MSC: 20.52


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0133357-6
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society